# SDR SWAA2022022545289

- Difficulty date: December 10, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FWD SCUFF PLATE IS CRACKED / AFT CARGO BAY FWD SCUFF PLATE REPAIRED IAW EA 1-A53-2076 REV 11
